Alert archive / Massachusetts / Gale Watches in 2009

Gale Watch 13, NWS Boston/Norton, MA

March 8, 2009

NWS Boston/Norton, MA issued this gale watch at Mar 8, 2009, 4:26 PM EDT. It took effect at Mar 9, 2009, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 4:26 PM EDT (20:26 UTC)
In effect from
Mar 9, 2009, 11:00 AM EDT
Expired
Mar 9, 2009, 4:45 AM EDT
In force
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WHUS71 KBOX 082026
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
426 PM EDT SUN MAR 8 2009

ANZ232-090430-
/O.EXB.KBOX.SC.Y.0037.090309T1200Z-090309T1500Z/
/O.NEW.KBOX.GL.A.0013.090309T1500Z-090310T0000Z/
NANTUCKET SOUND-
426 PM EDT SUN MAR 8 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 AM EDT MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 AM EDT MONDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY EVENING. 

THIS IS FOR NANTUCKET SOUND.

EASTERLY WINDS WILL INCREASE LATE TONIGHT AND GUST TO AROUND 25 KNOTS
BY MONDAY MORNING. THE WINDS ARE LIKELY TO FURTHER INCREASE AS THE
DAY PROGRESSES...POSSIBLY REACHING GUSTS TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ230-231-233>237-250-090430-
/O.EXB.KBOX.SC.Y.0037.090309T1200Z-090310T0600Z/
BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
426 PM EDT SUN MAR 8 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT
TUESDAY. 

THIS ADVISORY IS FOR BOSTON HARBOR...CAPE COD BAY...VINEYARD
SOUND...BUZZARDS BAY...RHODE ISLAND SOUND...NARRAGANSETT BAY...BLOCK
ISLAND SOUND...AND THE OCEAN WATERS FROM THE MERRIMACK RIVER TO
PLYMOUTH.

EASTERLY WINDS WILL INCREASE LATE TONIGHT AND GUST TO AROUND 25 KNOTS
BY MONDAY MORNING. THE WINDS ARE LIKELY TO FURTHER INCREASE AS THE
DAY PROGRESSES...POSSIBLY REACHING GUSTS TO 30 KNOTS. SEAS WILL
BUILD AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-090430-
/O.EXT.KBOX.SC.Y.0037.000000T0000Z-090309T1500Z/
/O.NEW.KBOX.GL.A.0013.090309T1500Z-090310T0000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
426 PM EDT SUN MAR 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT MONDAY.

THIS ADVISORY IS FOR THE OCEAN WATERS FROM PLYMOUTH TO NANTUCKET AND
FROM NANTUCKET TO MONTAUK POINT.

SEAS OF AROUND 5 FEET WILL CONTINUE THROUGH TONIGHT. IN
ADDITION...EASTERLY WINDS WILL INCREASE AS THE NIGHT PROGRESSES AND
GUST AROUND 25 KNOTS MONDAY MORNING. WINDS MAY GUST AROUND 35 KNOTS
LATE MONDAY MORNING THROUGH THE AFTERNOON. SEAS WILL BUILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
018 
WHUS71 KBOX 090208
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1008 PM EDT SUN MAR 8 2009

ANZ254-255-091015-
/O.CON.KBOX.SC.Y.0037.000000T0000Z-090309T1500Z/
/O.CON.KBOX.GL.A.0013.090309T1500Z-090310T0000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1008 PM EDT SUN MAR 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY.
A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. 

THIS ADVISORY IS FOR THE OCEAN WATERS FROM PLYMOUTH TO NANTUCKET
AND FROM NANTUCKET TO MONTAUK POINT.

SEAS OF AROUND 5 FEET WILL CONTINUE THROUGH TONIGHT. IN
ADDITION...EASTERLY WINDS WILL INCREASE WITH GUSTS TO 25 KNOTS
EXPECTED BY DAYBREAK. WINDS MAY GUST AROUND 35 KNOTS LATE MONDAY MORNING
THROUGH THE AFTERNOON. SEAS WILL BUILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ232-091015-
/O.CON.KBOX.SC.Y.0037.090309T1200Z-090309T1500Z/
/O.CON.KBOX.GL.A.0013.090309T1500Z-090310T0000Z/
NANTUCKET SOUND-
1008 PM EDT SUN MAR 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 AM EDT
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 AM EDT
MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING. 

THIS IS FOR NANTUCKET SOUND.

EASTERLY WINDS WILL INCREASE OVERNIGHT AND GUST TO AROUND 25 KNOTS BY
DAYBREAK MONDAY. THE WINDS ARE LIKELY TO FURTHER INCREASE AS THE DAY
PROGRESSES...POSSIBLY REACHING GUSTS TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ230-231-233>237-250-091015-
/O.CON.KBOX.SC.Y.0037.090309T1200Z-090310T0600Z/
BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
1008 PM EDT SUN MAR 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
2 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 2 AM
EDT TUESDAY. 

THIS ADVISORY IS FOR BOSTON HARBOR...CAPE COD BAY...VINEYARD
SOUND...BUZZARDS BAY...RHODE ISLAND SOUND...NARRAGANSETT BAY...
BLOCK ISLAND SOUND...AND THE OCEAN WATERS FROM THE MERRIMACK
RIVER TO PLYMOUTH.

EASTERLY WINDS WILL INCREASE OVERNIGHT AND GUST TO AROUND 25 KNOTS BY
DAYBREAK MONDAY MORNING. THE WINDS ARE LIKELY TO FURTHER INCREASE AS
THE DAY PROGRESSES...POSSIBLY REACHING GUSTS TO 30 KNOTS. SEAS WILL
BUILD AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
934 
WHUS71 KBOX 090845 AAA
MWWBOX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
445 AM EDT MON MAR 9 2009

ANZ254-255-091645-
/O.UPG.KBOX.SC.Y.0037.000000T0000Z-090309T1500Z/
/O.NEW.KBOX.GL.W.0017.090309T1300Z-090310T0300Z/
/O.UPG.KBOX.GL.A.0013.090309T1500Z-090310T0000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
445 AM EDT MON MAR 9 2009

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EDT
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.
THE GALE WATCH IS NO LONGER IN EFFECT. 

THE GALE WARNING IS FOR THE OCEAN WATERS SOUTH AND EAST OF NANTUCKET
AND CAPE COD.

LOW PRESSURE DEVELOPING OFF THE NEW JERSEY COAST THIS MORNING WILL MOVE
EAST...TRACKING SOUTH OF NEW ENGLAND AND PASS NEAR 40 NORTH LATITUDE
AND 70 WEST LONGITUDE THIS AFTERNOON. THE LOW WILL THEN MOVE ACROSS
SOUTHERN PORTIONS OF GEORGES BANK THIS EVENING. NORTHEAST GALES WILL
DEVELOP AFTER 9 AM ACROSS THE WATERS AND CONTINUE UNTIL 11 PM. THE
STRONGEST WINDS WILL OCCUR FROM APPROXIMATELY 11 AM TO 7 PM. WINDS
WILL DIMINISH RAPIDLY TOWARD MIDNIGHT AS HIGH PRESSURE BUILDS INTO
NEW ENGLAND FROM THE WEST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ232-091645-
/O.UPG.KBOX.SC.Y.0037.090309T1200Z-090309T1500Z/
/O.NEW.KBOX.GL.W.0017.090309T1300Z-090310T0300Z/
/O.UPG.KBOX.GL.A.0013.090309T1500Z-090310T0000Z/
NANTUCKET SOUND-
445 AM EDT MON MAR 9 2009

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EDT
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.
THE GALE WATCH IS NO LONGER IN EFFECT. 

THIS GALE WARNING IS FOR NANTUCKET SOUND.

LOW PRESSURE DEVELOPING OFF THE NEW JERSEY COAST THIS MORNING WILL MOVE
EAST...TRACKING SOUTH OF NEW ENGLAND AND PASS NEAR 40 NORTH LATITUDE
AND 70 WEST LONGITUDE THIS AFTERNOON. THE LOW WILL THEN MOVE ACROSS
SOUTHERN PORTIONS OF GEORGES BANK THIS EVENING. NORTHEAST GALES WILL
DEVELOP AFTER 9 AM ACROSS THE WATERS AND CONTINUE UNTIL 11 PM. THE
STRONGEST WINDS WILL OCCUR FROM APPROXIMATELY 11 AM TO 7 PM. WINDS
WILL DIMINISH RAPIDLY TOWARD MIDNIGHT AS HIGH PRESSURE BUILDS INTO
NEW ENGLAND FROM THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-091645-
/O.UPG.KBOX.SC.Y.0037.090309T1200Z-090310T0600Z/
/O.NEW.KBOX.GL.W.0017.090309T1300Z-090310T0300Z/
CAPE COD BAY-
445 AM EDT MON MAR 9 2009

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EDT
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE GALE WARNING IS FOR CAPE COD BAY.

LOW PRESSURE DEVELOPING OFF THE NEW JERSEY COAST THIS MORNING WILL MOVE
EAST...TRACKING SOUTH OF NEW ENGLAND AND PASS NEAR 40 NORTH LATITUDE
AND 70 WEST LONGITUDE THIS AFTERNOON. THE LOW WILL THEN MOVE ACROSS
SOUTHERN PORTIONS OF GEORGES BANK THIS EVENING. NORTHEAST GALES WILL
DEVELOP AFTER 9 AM ACROSS THE WATERS AND CONTINUE UNTIL 11 PM. THE
STRONGEST WINDS WILL OCCUR FROM APPROXIMATELY 11 AM TO 7 PM. WINDS
WILL DIMINISH RAPIDLY TOWARD MIDNIGHT AS HIGH PRESSURE BUILDS INTO
NEW ENGLAND FROM THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-233>237-250-091645-
/O.CON.KBOX.SC.Y.0037.090309T1200Z-090310T0600Z/
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
445 AM EDT MON MAR 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM EDT TUESDAY. 

THIS ADVISORY IS FOR BOSTON HARBOR...VINEYARD SOUND...BUZZARDS
BAY...RHODE ISLAND SOUND...NARRAGANSETT BAY...BLOCK ISLAND
SOUND...AND THE OCEAN WATERS FROM THE MERRIMACK RIVER TO PLYMOUTH.

LOW PRESSURE DEVELOPING OFF THE NEW JERSEY COAST THIS MORNING WILL MOVE
EAST...TRACKING SOUTH OF NEW ENGLAND AND PASS NEAR 40 NORTH LATITUDE
AND 70 WEST LONGITUDE THIS AFTERNOON. THE LOW WILL THEN MOVE ACROSS
SOUTHERN PORTIONS OF GEORGES BANK THIS EVENING. STRONG NORTHEAST
WINDS OF 20 TO 30 KT WILL DEVELOP AFTER 9 AM ACROSS THE WATERS AND
CONTINUE UNTIL 11 PM. THE STRONGEST WINDS WILL OCCUR FROM
APPROXIMATELY 11 AM TO 7 PM. WINDS WILL DIMINISH RAPIDLY TOWARD
MIDNIGHT AS HIGH PRESSURE BUILDS INTO NEW ENGLAND FROM THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


NOCERA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Mar 8, 4:13 PM EDT, 13 minutes earlier.

Area forecast discussion, Mar 8, 4:13 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
413 PM EDT SUN MAR 8 2009

.SYNOPSIS...
LOW PRESSURE WILL APPROACH FROM THE WEST TONIGHT...THEN TRACK TO THE
SOUTH OF NEW ENGLAND ON MONDAY. THIS LOW WILL SOME WINTRY
PRECIPITATION TO PORTIONS OF SOUTHERN NEW ENGLAND LATER TONIGHT AND
MONDAY. MORE WINTRY PRECIPITATION IS POSSIBLE TUESDAY NIGHT AND
EARLY WEDNESDAY.  DRIER AND COLDER THAN NORMAL WEATHER IS EXPECTED
LATE IN WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A STRONG SHORT WAVE LOCATED OVER THE MIDWEST STATES SUNDAY AFTERNOON
WILL CONTINUE TO MOVE EASTWARD OVERNIGHT. SURFACE LOW PRESSURE
ASSOCIATED WITH THIS SHORT WAVE WILL TRACK TO NEAR CLEVELAND
OVERNIGHT THEN REDEVELOP SOUTH OF NEW ENGLAND ON MONDAY. THE
PRECIPITATION SHIELD WITH THIS SYSTEM WILL ARRIVE FROM WEST TO EAST
ACROSS SOUTHERN NEW ENGLAND STARTING THIS EVENING...THEN PUSH TOWARD
THE EAST COAST AROUND OR AFTER MIDNIGHT.

THE MAIN FORECAST CONCERNS REVOLVE AROUND PRECIP TYPE AND TIMING OF
CHANGEOVER TO FROZEN PRECIPITATION AND WHERE. MUCH OF WHAT FALLS
TONIGHT WILL LIKELY BE IN THE FORM OF RAIN AS THE COLUMN WILL STILL
BE QUITE WARM. THE EXCEPTION MAY BE SOUTHERN NEW HAMPSHIRE WHERE
SNOW MAY FALL FROM THE GET GO...POSSIBLY MIXED WITH SLEET AND MAYBE
A LITTLE RAIN. ACROSS ADJACENT NORTHERN MASS...A RAIN/SNOW/SLEET MIX
OR ALL SLEET MAY OCCUR AT THE START.

IN THE MEANTIME...EXPECT CLOUDS TO RAPIDLY INCREASE LATE THIS
AFTERNOON AND EARLY THIS EVENING...WITH RAIN MOVING IN NOT TOO LONG
AFTER DARK FROM WEST TO EAST. TEMPS WILL START OFF WARM AND THEN
GRADUALLY COOL THROUGHOUT THE NIGHT AS COLDER AIR FILTERS IN FROM
THE NORTH.

WILL BE ISSUING A WINTER WEATHER ADVISORY FOR OUR SOUTHERN NEW
HAMPSHIRE ZONES AS WELL AS MUCH OF MASS NORTH OF THE MASS PIKE. THIS
WILL GO IN EFFECT LATE TONIGHT AND LAST THROUGH MONDAY.

THE ONLY AREAS THAT SHOULD SEE SOME SNOW ACCUMULATIONS BY MORNING
WILL BE SOUTHERN NEW HAMPSHIRE AND PROBABLY THE HIGHER TERRAIN OF FAR
INTERIOR MASSACHUSETTS WHERE AN INCH OR TWO MAY FALL BY RUSH HOUR.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
LOW PRESSURE WILL CONTINUE TO DEVELOP SOUTH OF LONG ISLAND AT THE
BEGINNING OF THE FORECAST PERIOD. IT WILL LIKELY BE RAINING ACROSS
MUCH OF THE FORECAST AREA ALONG AND SOUTH OF THE MASS PIKE AT THIS
TIME...WITH SNOW...SLEET...OR SNOW/SLEET MIXED NORTH OF THE
PIKE...ESPECIALLY ACROSS THE HIGHER ELEVATIONS AS WELL AS SOUTHERN
NEW HAMPSHIRE. AS THE EARLY MORNING PROGRESSES...THE MIXED PRECIP
ALONG AND NORTH OF THE PIKE SHOULD GRADUALLY CHANGE TO SNOW AS THE
COLUMN COOLS. AREAS TO THE SOUTH OF THE PIKE SHOULD GRADUALLY CHANGE
TO SNOW STARTING LATE MORNING TO EARLY AFTERNOON AS COLD AIR
CONTINUES TO FILTER SOUTHWARD AS THE LOW CONTINUES TO DEVELOP AND THE
STRONG SHORT WAVE APPROACHES.

BASED ON WHAT WE/RE SEEING IN THE DATA...SUCH AS MODELED QPF...SNOW
GROWTH...OMEGA PROFILES...TEMPERATURE PROFILES...AND CLIMO WE THINK
THE BEST COURSE OF ACTION AT THIS TIME IS TO ISSUE A WINTER WEATHER
ADVISORY FOR AREAS ALONG AND NORTH OF THE MASS PIKE...INCLUDING
SOUTHERN NEW HAMPSHIRE. THE ADVISORY /AT THIS TIME/ DOES NOT INCLUDE
SUFFOLK COUNTY. WE/LL GO WITH 2 TO 4 INCHES IN THE MASS PORTION OF
THE ADVISORY /WITH LOCALLY HIGHER AMOUNTS AT THE HIGHER ELEVATIONS/
WITH 3 TO 6 INCHES IN NEW HAMPSHIRE.

TO THE SOUTH OF THE ADVISORY AREA WILL GO WITH A COATING TO 2
INCHES...WITH SLIGHTLY HIGHER LOCAL AMOUNTS POSSIBLE ACROSS THE
HIGHER TERRAIN.

THERE MAY BE A BRIEF BREAK IN THE PRECIPITATION LATE MORNING OR VERY
EARLY AFTERNOON AS NARROW DRY SLOT MOVES ACROSS SOUTHERN ZONES.
HOWEVER...THAT SHOULD BE SHORT LIVED AS THE MID LEVELS MOISTEN UP
AGAIN WITH THE APPROACH OF THE SHORT WAVE ITSELF. EVEN AREAS SUCH AS
PROVIDENCE TO TAUNTON TO PLYMOUTH SHOULD SEE SNOW BY AFTERNOON WITH
AN INCH OR SO POSSIBLE. RAIN/SLEET MAY TRANSITION TO A BRIEF PERIOD
OF SNOW BEFORE ENDING ON THE CAPE AND ISLANDS.

TEMPS SHOULD GRADUALLY FALL THROUGHOUT THE DAY. WINDS WILL INCREASE
NOTICEABLY AS THE MORNING PROGRESSES.

OVERALL...THERE IS STILL QUITE A BIT OF UNCERTAINTY IN THE SNOWFALL
FORECAST AND CHANGEOVER TIMES. THE NEXT SHIFT SHOULD GET A BETTER
IDEA ON HOW THINGS WILL EXACTLY PAN OUT AS THE DATA SHOULD BECOME
CLEARER. SOME CHANGES TO THE SNOW AMOUNTS AND ADVISORY AREA MAY BE
NECESSARY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
MID LEVEL TROF AND ASSOCD COASTAL LOW MOVES OUT TO SEA MON NIGHT.
BACK EDGE OF DEEPER MOISTURE AND NE FLOW MAY RESULT IN SOME
LINGERING LIGHT SNOW OR FLURRIES SE MA MON EVENING...OTHERWISE
EXPECT IMPROVING CONDITIONS WITH CLEARING SKIES AS SFC RIDGE BUILDS
INTO REGION.

TUE STARTS OUT MOSUNNY...BUT OVERRUNNING CLOUDS AHEAD OF NEXT SYSTEM
WILL BE QUICKLY OVERSPREADING THE REGION IN THE AFTERNOON FROM WEST
TO EAST.  THERE ARE SOME TIMING DIFFERENCES AMONG THE MODELS WITH
THE ONSET OF PRECIP.  NAM/GGEM/ECMWF KEEP PRECIP WEST OF SNE
THROUGH 00Z...WHILE GFS/SREF BRING MEASURABLE QPF TO W ZONES LATE IN
THE DAY.  GFS MAY BE A BIT FAST BUT PROBABLY NOT BY MUCH AS MODELS
ARE GENERALLY SLOW WITH OVERUNNING PRECIP AND HALF OF GEFS MEMBERS
HAVE QPF INTO W ZONES BY 00Z.  WE DECIDED ON SLIGHT CHC POPS W ZONES
LATE TUE.  MAX TEMPS UPPER 30S TO LOWER 40S.

OVERRUNNING PRECIP MOVES EAST INTO SNE TUE EVENING AND LIKELY POPS
CONTINUED EXCEPT CHC CAPE/ISLANDS.  DECENT SHOT OF ISENTROPIC LIFT
MOVES THROUGH TUE NIGHT INTO WED WITH PWATS INCREASING TO 1+.

WHEN PRECIP MOVES INTO REGION LATE TUE OR TUE EVENING...IT MAY START
AS SOME RAIN BUT WET BULB COOLING SHOULD RESULT IN QUICK TRANSITION
TO SNOW/SLEET MOST AREAS.  PARTIAL THICKNESSES AND SOUNDINGS
INDICATE ENOUGH COLD AIR IN THE COLUMN FOR A PERIOD OF SNOW/SLEET
TUE NIGHT CHANGING TO RAIN OR FZRA/IP FROM WEST TO EAST AS MID LEVEL
WARMING MOVES IN FROM THE WEST.

DONT EXPECT MUCH SNOW ACCUM...2 OR LESS INTERIOR BUT EXPECT A
PERIOD OF FZRA AND ADVSY MAY EVENTUALLY BE NEEDED IN THE INTERIOR.

FZRA/IP POSSIBLY LINGERING INTO WED MORNING INTERIOR...THEN QUICKLY
CHANGING TO RAIN AS BL WARMS.  BEST ISENTROPIC LIFT THROUGH 18Z WED
THEN BEST LIFT PULLS AWAY SO EXPECT RAIN TO BECOME MORE SHOWERY IN
THE AFTERNOON AS CDFNT APPROACHES.

GFS MAY BE A TAD FAST WITH FROPA LATE WED WITH MODEL CONSENSUS
MOVING FRONT THROGUH WED EVENING...SO WE WILL HAVE CHC POPS
LINGERING INTO THE EVENING E MA...THEN IMPROVING CONDITIONS.

COLDER AND DRY WEATHER THU AND FRI AS HIGH PRES BUILDS IN FROM THE
WEST.  850 MB TEMPS -10 TO -15C WILL YIELD TEMPS 3-8 DEGREES BELOW
NORMAL.

SAT AND SUN...GFS AND ECMWF SHOW FROPA LATE SAT OR SAT EVENING
FOLLOWED BY DRY HIGH PRES SUN.  BELOW NORMAL TEMPS CONTINUE NEXT
WEEKEND.  GFS AND GGEM HINT AT OFFSHORE COASTAL LOW WHICH MAY
THREATEN THE COAST LATE FRI NIGHT AND EARLY SAT...BUT NOTHING FROM
ECMWF.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
TONIGHT AND MONDAY...VFR THIS EVENING. THESE CONDITIONS WILL
DETERIORATE TO MVFR/IFR FROM SOUTHWEST TO NORTHEAST OVERNIGHT.
INITIALLY...MAINLY RAIN SOUTH OF THE MA PIKE WITH SNOW/SLEET/RAIN
NORTH OF THE MA PIKE. THE SNOW/SLEET LINE WILL PUSH TOWARDS THE
SOUTH COAST DURING THE DAY MONDAY AS COLDER AIR WORKS INTO THE
SYSTEM.

OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...

MONDAY NIGHT...AREAS OF MVFR POSSIBLE EARLY SE...OTHERWISE VFR WITH
CLEARING SKIES.

TUESDAY...VFR...BUT LOWERING CIGS AFTERNOON CT VALLEY WITH CHC RA/SN
LATE.

TUESDAY NIGHT AND WEDNESDAY...LOWERING TO MVFR/IFR WITH A WINTRY
MIX...CHANGING TO RAIN BY WED MORNING.  FZRA POSSIBLY LINGERING
THROUGH 12Z WED BAF/ORH/MHT. ELSEWHERE THE TRANSITION TO RAIN SHOULD
BE FAIRLY QUICK.

THURSDAY AND FRIDAY...VFR.

&&

.MARINE...
TONIGHT AND MONDAY...WINDS WILL BE BELOW SCA MOST OF THE NIGHT.
HOWEVER...WAVE OF LOW PRESSURE REDEVELOPING SOUTH OF LONG ISLAND ON
MONDAY WILL ALLOW FOR STRENGTHENING EASTERLY WINDS MONDAY...WHICH MAY
RESULT IN MARGINAL GALES NEAR AND AROUND NANTUCKET. HAVE ISSUED A
GALE WATCH FOR THAT AREA ATTM AS WE ARE A BIT UNCERTAIN IF WE/LL GET
WIDESPREAD LOW END GALES OR HIGH END SCA CONDITIONS. FOR ALL OTHER
WATERS WE HAVE ENOUGH CONFIDENCE TO GO WITH SCA.

OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...

MON NIGHT...MARGINAL GALE FORCE NE WINDS POSSIBLE EARLY SE
WATERS...THEN GRADUAL DIMINISHING WINDS BELOW SCA LATE.  SEAS
SUBSIDING BUT REMAIN ABOVE 5 FT OUTER WATERS.

TUE...LIGHT EASTERLY WINDS BUT E SWELL LIKELY REMAINING ABOVE 5 FT
OUTER WATERS.

TUESDAY NIGHT AND WEDNESDAY...STRONG COLD FRONT APPROACHING THE
REGION FROM THE WEST. SOUTHERLY LLJ MOVES ACROSS WATERS LATE TUE
NIGHT INTO WED WITH JET INCREASING TO 40 KT EASTERN WATERS DURING
WED.  COLD BL TO START WILL LIMIT INVERSION AND SO THERE MAY BE
ENOUGH MIXING FOR GUSTS 25-30KT LATE TUE NIGHT AND WED.

THURSDAY...DECENT CAA AND PRESSURE GRADIENT WILL RESULT IN WESTERLY
GUSTS TO 25 KT.

FRIDAY...DIMINISHING WINDS AS HIGH PRES BUILDS OVER THE WATERS.
SEAS SUBSIDING BELOW 5 FT OUTER WATERS.

&&

.HYDROLOGY...
THE FLOOD WATCH HAS BEEN CANCELLED FOR SOUTHERN NEW HAMPSHIRE.
HOWEVER...IT/S POSSIBLE THAT ISOLATED ICE JAMES COULD OCCUR EARLY
THIS EVENING.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WEATHER ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR
     MAZ002>006-008-014-026.
NH...WINTER WEATHER ADVISORY FROM 4 AM TO 6 PM EDT MONDAY FOR
     NHZ011-012-015.
RI...NONE.
MARINE...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     ANZ232-254-255.
     SMALL CRAFT ADVISORY FROM 8 AM TO 11 AM EDT MONDAY FOR ANZ232.
     SMALL CRAFT ADVISORY FROM 8 AM MONDAY TO 2 AM EDT TUESDAY FOR
     ANZ230-231-233>237-250.
     SMALL CRAFT ADVISORY UNTIL 11 AM EDT MONDAY FOR ANZ254-255.

&&

SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...KJC
AVIATION...KJC/EKSTER
MARINE...KJC/EKSTER
HYDROLOGY...MLE
Hazardous weather outlook, Mar 8, 5:05 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
505 AM EDT SUN MAR 8 2009

CTZ002>004-MAZ008>013-016>024-RIZ001>008-090915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
BLOCK ISLAND RI-
505 AM EDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FAST MOVING LOW PRESSURE SYSTEM WILL BRING THE POTENTIAL FOR SOME
WINTRY PRECIPITATION LATE TONIGHT INTO MONDAY. THERE IS STILL SOME
UNCERTAINTY ON THE EXACT PRECIPITATION TYPES AND AMOUNTS. HOWEVER THE
POTENTIAL EXIST A WINTRY MIX OF PRECIPITATION LATE TONIGHT AND
MONDAY. PRECIPITATION WILL LIKELY BEGIN AS RAIN AND SLEET. HOWEVER AS
COLDER AIR BUILDS SOUTHWARD RAIN AND SLEET WILL CHANGE TO SNOW MONDAY
AFTERNOON. MINOR ACCUMULATIONS ARE POSSIBLE HERE.
NEVERTHELESS...SLIPPERY TRAVEL CONDITIONS ARE EXPECTED MONDAY
ESPECIALLY ON ANY UNTREATED SURFACES.

THIS EVENT MAY REQUIRE A WINTER WEATHER ADVISORY FOR A PORTION OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-090915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
505 AM EDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A LOW PROBABILITY OF A BRIEF NORTHEAST GALE MONDAY EVENING
ACROSS THE WATERS EAST OF CAPE COD AND NANTUCKET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ002>007-014-015-026-090915-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-NORTHERN MIDDLESEX MA-
505 AM EDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS
AND WESTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FAST MOVING LOW PRESSURE SYSTEM WILL BRING THE POTENTIAL FOR SOME
WINTRY PRECIPITATION LATE TONIGHT INTO MONDAY...ESPECIALLY ACROSS
NORTHERN MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THERE IS STILL
SOME UNCERTAINTY ON THE EXACT PRECIPITATION TYPES AND AMOUNTS.
HOWEVER THE POTENTIAL EXIST FOR SEVERAL INCHES OF SNOW ACROSS
NORTHERN MASSACHUSETTS /INCLUDING THE GREATER BOSTON AREA/ AND
SOUTHWEST NEW HAMPSHIRE. NEVERTHELESS...DIFFICULT TRAVEL CONDITIONS
ARE EXPECTED MONDAY ESPECIALLY ACROSS NORTHERN MASSACHUSETTS AND
SOUTHWEST NEW HAMPSHIRE.

THIS EVENT WILL LIKELY REQUIRE A WINTER WEATHER ADVISORY FOR A
PORTION OF THE AREA...WITH A LOW PROBABILITY OF A WINTER STORM WATCH
BEING NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ011-012-015-090915-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
505 AM EDT SUN MAR 8 2009

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FAST MOVING LOW PRESSURE SYSTEM WILL BRING THE POTENTIAL FOR SOME
WINTRY PRECIPITATION LATE TONIGHT INTO MONDAY...ESPECIALLY ACROSS
NORTHERN MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THERE IS STILL
SOME UNCERTAINTY ON THE EXACT PRECIPITATION TYPES AND AMOUNTS.
HOWEVER THE POTENTIAL EXIST FOR SEVERAL INCHES OF SNOW ACROSS
SOUTHWEST NEW HAMPSHIRE.

THIS EVENT WILL LIKELY REQUIRE A WINTER WEATHER ADVISORY FOR A
PORTION OF THE AREA...WITH A LOW PROBABILITY OF A WINTER STORM WATCH
BEING NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 3:59 PM EDTWinter Weather AdvisoryBOXEssex, Franklin, Hampshire, Middlesex, Norfolk, Suffolk and 1 more26 hr

Nearby

Gale Watches in Massachusetts, 2009Every gale watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.